Alert archive / New Hampshire / Flash Flood Warnings in 2006

Flash Flood Warning 2, NWS Gray, ME

June 1, 2006Rockingham County, New Hampshire

NWS Gray, ME issued this flash flood warning at Jun 1, 2006, 11:11 PM EDT for Rockingham County, New Hampshire. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2006, 11:11 PM EDT (03:11 UTC)
Expired
Jun 2, 2006, 2:15 AM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Counties, with a storm outline in the text

County Rockingham County, NH

The radar

The Boston radar (KBOX), 117 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 3.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2006-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2006-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KGYX 020314
FFWGYX
NHC015-020615-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
1111 PM EDT THU JUN 1 2006

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE
  THIS INCLUDES THE CITIES OF...HAMPTON...EXETER...DERRY

* UNTIL 215 AM EDT

* AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN FALLING ACROSS WESTERN AND CENTRAL SECTIONS OF 
  ROCKINGHAM COUNTY. DOPPLER WEATHER RADAR AND SPOTTERS INDICATED
  THAT BETWEEN ONE AND ONE-HALF AND THREE INCHES OF RAIN HAS FALLEN 
  ACROSS THE COUNTY SINCE THIS AFTERNOON. LAW ENFORCEMENT 
  REPORTED A ROAD WASHOUT IN AUBURN DUE TO THE HEAVY RAIN. AN 
  ADDITIONAL INCH OF RAIN IS POSSIBLE IN THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STRATHAM...
  RAYMOND...GREENLAND AND EPPING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 4303 7138 4291 7141 4281 7132 4281 7090
      4306 7077 4307 7108 4324 7124 4307 7127
      4306 7139

$$

HAYES
2 follow-up statements
000
WGUS71 KGYX 020419
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1218 AM EDT FRI JUN 2 2006

NHC015-020615-
ROCKINGHAM NH-
1218 AM EDT FRI JUN 2 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 215 AM EDT FOR ROCKINGHAM
COUNTY...

AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN 
ACROSS MUCH OF ROCKINGHAM COUNTY. DOPPLER RADAR INDICATED THAT AS 
MUCH AS ONE AND ONE-QUARTER INCHES OF RAIN HAS FALLEN IN THE LAST 
HOUR ACROSS DERRY...HAMPSTEAD AND WEST OF DANVILLE. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
STRATHAM...RAYMOND...GREENLAND AND EPPING.

IN ADDITION...STREAMS AND BROOKS...SUCH AS THE GOLDEN BROOK NEAR 
WINDHAM AND THE MILL BROOK NEAR STRATHAM...ARE EXPERIENCING SHARP 
RISES DUE TO THE HEAVY RAIN. IF YOU ARE NEAR A BROOK OR STREAM...BE 
ON THE ALERT FOR SHARP RISES...AND BE PREPARED TO ACT IF FLOODING IS 
OBSERVED.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 4303 7138 4291 7141 4281 7132 4281 7090
      4306 7077 4307 7108 4324 7124 4307 7127
      4306 7139

$$

HAYES
000 
WGUS71 KGYX 020611
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
211 AM EDT FRI JUN 2 2006

NHC015-020620-
ROCKINGHAM NH-
211 AM EDT FRI JUN 2 2006

...THE FLASH FLOOD WARNING FOR ROCKINGHAM COUNTY EXPIRES AT 215 AM
EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR HAS INDICATED THAT THE 
HEAVIEST RAIN HAS EXITED ROCKINGHAM COUNTY. WHILE THERE MAY BE SOME 
LEFTOVER FLOODING OF STREETS AND LOW LYING AREAS...THE THREAT FOR 
ADDITIONAL FLASH FLOODING HAS DIMINISHED. FOR THIS REASON...THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 215 AM.


LAT...LON 4303 7138 4291 7141 4281 7132 4281 7090
      4306 7077 4307 7108 4324 7124 4307 7127
      4306 7139

$$

HAYES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 9:17 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 1, 9:17 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
917 PM EDT THU JUN 1 2006

.SHORT TERM /REST OF TONIGHT/...COLD FRONT LOCATED JUST OFF THE
COAST OF MAINE SW THROUGH SOUTHERN NH AND BACK INTO WESTERN MASS.
CONVECTION CONTINUES TO FIRE ALONG AND SOUTH OF THIS FRONT. FRONT
WILL SINK A BIT FARTHER SOUTH BEFORE BEFORE STALLING AS A WAVE
FORMS AND RIPPLES NE ALONG IT. THE CONVECTION NOW OCCURRING IN SRN
NH SHOULD SLOWLY SINK S WITH TIME TONIGHT BEFORE COMING BACK LATER
FRI. WILL ISSUE AN UPDATE TO FCST TO DROP POPS A BIT IN THE MTNS.
SHOULD SEE A FEW HOURS OF DRY WX FRI FOR MOST OF CWA BEFORE NEXT
AREA OF RAIN ARRIVES.

&&

.PREV DISCUSSION...
 /ISSUED 306 PM EDT THU JUN 1 2006/

SHORT TERM /TONIGHT THROUGH FRIDAY/...
STRONG THUNDERSTORMS LIKELY TO CONTINUE INTO THE EVENING HOURS
OVER SOUTHERN NEW HAMPSHIRE AND EXTREME SOUTHWEST MAINE SO WILL
WORD ZONES ACCORDINGLY. FRONTAL SYSTEM WILL CONTINUE TO MOVE SOUTH
TONIGHT AND FRIDAY AND SHOWERS OVER NORTHERN NH AND WESTERN MAINE
TO MAKE IT SOUTHWARD INTO SOUTHERN AREAS BY LATER TONIGHT. SOME
PARTIAL CLEARING MAY TAKE PLACE FOR A WHILE OVER NORTHERN AREAS OF
THE FORECAST AREA ON FRIDAY WHILE SOUTHERN AREAS WILL SEE SHOWERS
CONTINUING AS LOW PRESURE DEVELOPS TO THE SOUTH. TEMPS TO BE COOL
ON FRIDAY DUE TO NORTHEAST FLOW AND CLOUDS AND LIGHT SHOWERS.

LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
LOW PRESSURE STARTS NEAR NEW JERSEY FRIDAY NIGHT AND MOVES SLOWLY
NORTHEAST AND WEAKENS IN THE GULF OF MAINE ON SUNDAY. STILL ABOUT
1 TO 2 INCHES OF RAIN CAN BE EXPECTED FROM THE SYSTEM ACROSS
SOUTHERN NEW HAMPSHIRE AND ALONG THE MAINE COAST...WITH AS MUCH AS
2.5 INCHES IN SOUTHEAST NEW HAMPSHIRE. RIVERS SHOULD BE ABLE TO
HANDLE THIS MUCH RAIN BUT WILL NEED TO MONITOR THE SITUATION
CLOSELY. HIGH PRESSURE WILL THEN KEEP THINGS DRY INTO WEDNESDAY
WHEN ANOTHER LOW MOVES NORTH UP THE COAST AROUND A CLOSED LOW OVER
THE MID ATLANTIC STATES.

AVIATION...
VFR CONDITIONS INTO THIS EVENING EXCEPT LOWERING TO IFR CONDITIONS
IN AREAS OF SHOWERS AND THUNDERSTORMS. BY LATE TONIGHT MVFR
CONDITIONS SHOULD BECOME WIDESPREAD IN SHOWERS.

MARINE...
SHORT RANGE...
LIGHT WINDS WILL SHIFT INTO THE NORTH AND NORTHEAST TONIGHT AND
REMAIN LIGHT AND NORTHEAST ON FRIDAY AS LOW PRESSURE DEVELOPS OFF
THE SOUTHERN NEW ENGLAND COAST.

LONG RANGE...COULD NEED SMALL CRAFT ADVISORY FRI NIGHT INTO SAT AS
A LOW MOVES UP THE COAST.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, Jun 1, 4:54 AM EDT, 18 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
454 AM EDT THU JUN 1 2006

MEZ007>009-012>014-018>028-NHZ001>010-013-014-020900-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
454 AM EDT THU JUN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MAINE...
CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT
A COLD FRONT WILL DROP SOUTH ACROSS THE AREA TODAY. THE ADVANCING
FRONT...AND WARM MUGGY AIR OVER OUR REGION...WILL TRIGGER WIDESPREAD
SHOWERS AND THUNDERSTORMS BY AFTERNOON. SOME THUNDERSTORMS WILL
PRODUCE LOCALLY HEAVY RAIN...FREQUENT LIGHTNING...DAMAGING
WINDS...AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE COLD FRONT WILL STALL TO OUR SOUTH ON FRIDAY. LOW PRESSURE
WILL THEN DEVELOP ALONG THE MID ATLANTIC COAST LATE FRIDAY THEN
TRACK NORTHEAST ALONG THE STALLED FRONT. THIS WILL PRODUCE A SWATH
OF HEAVY RAINFALL FROM SOUTHERN NEW HAMPSHIRE EASTWARD ALONG THE
COASTAL PLAIN OF MAINE. THREE DAY RAINFALL TOTALS FOR THE PERIOD
ENDING SUNDAY MORNING...WILL APPROACH TWO INCHES IN THIS AREA.
TOTALS OVER SEACOAST NEW HAMPSHIRE WILL BE A BIT HIGHER AND COULD
APPROACH TWO AND ONE-HALF INCHES.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT DAMAGE AND LARGE HAIL. THE PUBLIC CAN EMAIL
REPORTS OF DAMAGE AND LARGE HAIL TO GYX.SKYWARN@NOAA.GOV.

ES

In the hours before

Special weather statement, Jun 1, 5:22 PM EDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
522 PM EDT THU JUN 1 2006

MEZ007>009-012>014-018>028-NHZ001>010-013-014-012330-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
522 PM EDT THU JUN 1 2006

AT 515 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN
GRAY MAINE...INDICATES SHOWERS AND THUNDERSTORMS OVER MUCH OF
MAINE AND NEW HAMPSHIRE.  THIS SLOW MOVING ACTIVITY STILL EXTENDS
FROM WALDO COUNTY ALONG THE DOWNEAST MAINE COAST...SOUTHWESTWARD
THROUGH ANDROSCOGGIN...CUMBERLAND...SOUTHERN OXFORD AND NORTHERN
YORK COUNTIES IN MAINE...THEN EXTENDS SOUTHWESTWARD THROUGH CARROLL
...BELKNAP...MERRIMACK AND SULLIVAN COUNTIES IN NEW HAMPSHIRE. THESE
SHOWERS AND THUNDERSTORMS ARE MOVING FROM THE WEST AT 15 TO
20 MPH.

THIS ACTIVITY IS ASSOCIATED WITH HEAVY DOWNPOURS...FREQUENT LIGHTNING
...BRIEFLY GUSTY WINDS AND SMALL HAIL. DUE TO THE SLOW MOVEMENT OF
THIS ACTIVITY...PONDING OF WATER ON ROADWAYS AND MINOR NUISANCE
FLOODING OF POORLY DRAINED AREAS CAN BE EXPECTED.

THOSE PERSONS OUT OF DOORS LATE THIS AFTERNOON AND EARLY THIS
EVENING...SHOULD BE READY TO MOVE INDOORS AT THE FIRST SIGNS OF
THREATENING WEATHER. BOATERS SHOULD BE READY TO MAKE FOR SHORE AT
THE FIRST SIGNS OF DARKENING SKIES.
Special weather statement, Jun 1, 6:10 PM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
610 PM EDT THU JUN 1 2006

MEZ007>009-012>014-018>028-NHZ001>010-013-014-020015-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
610 PM EDT THU JUN 1 2006

|AT 6 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN
GRAY MAINE...INDICATES THE HEAVY SHOWER AND THUNDERSTORM ACTIVITY
MOVING OFFSHORE ALONG MOST OF THE MAINE COAST FROM CUMBERLAND COUNTY
EASTWARD THIS HOUR. MEANWHILE...OVER SOUTHEASTERN NEW HAMPSHIRE AND
COASTAL YORK COUNTY MAINE...SHOWER AND THUNDERSTORM ACTIVITY IS
STILL LOCATED OVER STRAFFORD AND ROCKINGHAM COUNTIES AS WELL AS
OVER SOUTHERNMOST YORK COUNTY IN MAINE.  THIS ACTIVITY SHOULD MOVE
MOSTLY OFFSHORE BY 7 PM. THIS ACTIVITY STILL CONTAINS HEAVY
DOWNPOURS...FREQUENT LIGHTING...BRIEFLY GUSTY WIND AND SOME SMALL
HAIL. DUE TO THE SLOW MOVEMENT OF THIS ACTIVITY...PONDING OF
WATER ON ROADWAYS AND MINOR NUISANCE FLOODING OF POORLY DRAINED
AREAS CAN BE EXPECTED.

THOSE PERSONS OUT OF DOORS THIS EVENING...SHOULD BE READY TO MOVE
INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD
BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
Special weather statement, Jun 1, 7:25 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
725 PM EDT THU JUN 1 2006

MEZ007>009-012>014-018>028-NHZ001>010-013-014-020045-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
725 PM EDT THU JUN 1 2006

AT 720 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN
GRAY MAINE...INDICATES THE BULK OF SHOWER AND THUNDERSTORM ACTIVITY
HAS MOVED OFF THE COAST OF MAINE THOUGH SOME RESIDUAL SHOWER ACTIVITY
CONTINUES ALONG PORTIONS OF THE IMMEDIATE COAST.  MEANWHILE IN NEW
HAMPSHIRE...SOME SHOWER AND THUNDERSTORM ACTIVITY CONTINUES ALONG
THE NEW HAMPSHIRE MASSACHUSETTS STATE LINE IN SOUTHERNMOST HILLSBOROUGH
AND ROCKINGHAM COUNTIES. THIS ACTIVITY IS MOVING FROM THE WEST AT
15 TO 20 MPH AND SHOULD MOVE OFFSHORE BETWEEN 8 AND 9 PM.  THIS ACTIVITY
STILL CONTAINS HEAVY DOWNPOURS...FREQUENT LIGHTING...BRIEFLY
GUSTY WIND AND POSSIBLY SOME SMALL HAIL. DUE TO THE SLOW MOVEMENT
OF THIS ACTIVITY...PONDING OF WATER ON ROADWAYS AND MINOR NUISANCE
FLOODING OF POORLY DRAINED AREAS CAN BE EXPECTED.

THOSE PERSONS OUT OF DOORS THIS EVENING...SHOULD BE READY TO MOVE
INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD
BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
Special weather statement, Jun 1, 8:22 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
822 PM EDT THU JUN 1 2006

MEZ018-019-023-024-NHZ005>010-013-014-020145-
INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON...
BIDDEFORD...SACO...OLD ORCHARD BEACH...PORTLAND...
SOUTH PORTLAND...WESTBROOK...LEBANON...HANOVER...PLYMOUTH...
WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA...
TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM...
DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON
822 PM EDT THU JUN 1 2006

AT 815 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN
GRAY MAINE...INDICATES SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE
ACROSS SOUTHERNMOST NEW HAMPSHIRE. THE STRONGEST ACTIVITY IS LOCATED
ALONG THE NEW HAMPSHIRE MASSACHUSETTS BORDER BETWEEN MILFORD
IN HILLSBOROUGH COUNTY AND SALEM IN ROCKINGHAM COUNTY.  THIS
ACTIVITY CONTINUES TO REFORM AND MOVE FROM THE WEST AT 15 TO 25
MPH.

THIS ACTIVITY STILL CONTAINS HEAVY DOWNPOURS...FREQUENT
LIGHTING...BRIEFLY GUSTY WIND AND POSSIBLY SOME SMALL HAIL. DUE TO
THE SLOW MOVEMENT OF THIS ACTIVITY...PONDING OF WATER ON ROADWAYS
AND MINOR NUISANCE FLOODING OF POORLY DRAINED AREAS CAN BE
EXPECTED.

THOSE PERSONS OUT OF DOORS THIS EVENING...SHOULD BE READY TO MOVE
INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD
BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
Special weather statement, Jun 1, 9:44 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
944 PM EDT THU JUN 1 2006

MEZ018-019-023-024-NHZ005>010-013-014-020945-
INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON...
BIDDEFORD...SACO...OLD ORCHARD BEACH...PORTLAND...
SOUTH PORTLAND...WESTBROOK...LEBANON...HANOVER...PLYMOUTH...
WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA...
TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM...
DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON
944 PM EDT THU JUN 1 2006

AT 935 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN
GRAY MAINE...INDICATES SHOWER AND THUNDERSTORM ACTIVITY CONTINUING
ACROSS SOUTHERN NEW HAMPSHIRE.  THE STRONGEST ACTIVITY IS LOCATED IN
ROCKINGHAM COUNTY BETWEEN DERRY AND RAYMOND.  THIS ACTIVITY IS
MOVING FROM THE WEST AT 15 TO 25 MPH AND WILL CONTINUE TO TRAIN
ACROSS THIS AREA OVER THE NEXT COUPLE OF HOURS.

THIS ACTIVITY STILL CONTAINS HEAVY DOWNPOURS...FREQUENT
LIGHTING...BRIEFLY GUSTY WIND AND POSSIBLY SOME SMALL HAIL. DUE TO
THE SLOW MOVEMENT OF THIS ACTIVITY...PONDING OF WATER ON ROADWAYS
AND NUISANCE FLOODING OF POORLY DRAINED AREAS CAN BE EXPECTED.

THOSE PERSONS OUT OF DOORS THIS EVENING...SHOULD BE READY TO MOVE
INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD
BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:16 PM EDTFlood WatchGYXBelknap, Carroll, Grafton, Merrimack, Rockingham, Strafford and 1 more36 hr

Nearby

Flash Flood Warnings in New Hampshire, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.